| Model Number |
508-32-204 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was a failed baseplate.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00327806 1644408-2021-00239; 508-32-204, s802 - device failed, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.